Doctor insights on:
Zoloft Side Effects Skin Rash
Is there a supplement for anxiety+boredom I could take daily with few side effects? I want to stay positive+worry free. St john wort's gave skin rash.
There is no : Supplement for boredom. Physical activity will help with both anxiety ; boredom. There a # of ways to address anxiety: cognitive behavioral therapy, behavior modification, individual psychotherapy, group psychotherapy, psychotropic medications, qi gong, tai chi, acupuncture, acupressure, homeopathy, meditation, yoga, exercise program or progressive muscle relaxation (to mention a few). Passion -. ...Read more
Is this still in my blood I inhaled very toxic vapors that caused me to pass out stopped my air intake and caused skin rash and more side effects these were heavy petroleum tank type vapors that a fireman said son you just got poisoned and I see your skin
Probably Not: The further out from the initial injury you are, the more likely that you have removed all these vapors by exhalation. ...Read more
Just started taking Zoloft (sertraline) and head feels fuzzy and everything seems brighter — initial side effects?
RememberTheDoormouse: All these kinds of drugs can have weird side effects: when starting them and when stopping them. Either way they'll eventually go away. If you really feel fogged-out you can take a lesser dose (or half a pill) for several days and get to your maintenance dose more slowly. You need to talk this over with the doctor that prescribes it. And make sure you really need this kind of medication. ...Read more
I've had an allergic reaction (skin rash) to a dose increase of sertraline. The rash is on my face, neck, chest, back and arms. I took a full 25 mg dose 1x and woke up with a slight rash on my face. Took a 2nd 25 mg dose and the rash is now everywhere
I'm taking Zoloft (sertraline) and have itchy skin and a few red bumps could this be a side effect?
My 13 yo son has been on 50 mg of zoloft (sertraline) for 3 months. Having rashes from the sun & other issues. Can we just stop? Can't get a hold of his dr.
Reduce the dose: It is best to reduce the dose by a half until you can reach your son's doctor. ...Read more
I've been taking 25 mg Zoloft (sertraline) for 2.5 weeks experiencing rash moderate itching. My dr says I can just stop taking it — I thought you are supposed to wean off? What can relieve this itching?
Benadryl (diphenhydramine) otc:
25 mg of zoloft is a low dose and you have not been on it for a long time. You can stop it now.
Benadryl (diphenhydramine) (over the counter, also called diphenylhydramine) 50 mg at night might help the itching. Take it at night to avoid excessive sedation. If the itching continues in the morning, you can take a 25mg tablet, up to 3 times per day. Stop the Benadryl (diphenhydramine) when you're itching ceases. ...Read more
Serious enough: You should let your prescribing doctor know sooner than later. ...Read more
I started generic welbrutrin two weeks ago and am switching from zoloft (sertraline). For the past 4 days I've developed a hive like rash around my armpits.
I don't know the: Reason. I would ask the prescribing provider. If a person had recurrent hives or other condition that appeared to be related to anxiety, a provider might consider prescribing an SSRI. It's always appropriate to ask what the indication for prescribing a medication is as you are part of your own treatment team. Take care. ...Read more
I've started taking zoloft (sertraline) 3 weeks ago and Ive developed a bumpy ski rash on the face and neck. Is it wise to continue & wait it out?
Zoloft (sertraline) rash?: You need to have your doctor take a look. ...Read more
I'm breastfeeding and have been changed from Zoloft (sertraline) to prestiq due 2 rash on Zoloft (sertraline). I have severe anxiety. What's the difference & safe for my baby?
Day 10 of 50mg zoloft (sertraline). Have broken out in extremely itchy rash on my face due 2 the zoloft (sertraline)? I'm breastfeeding & having a terrible time with anxiety
Started taking Sertraline 5 days ago. How soon can side effects start? Been having boughts of dizziness, nausea, head and upper body hot and tingly
Can start: At the beginning, midways, and through baseline of dosage. As soon as hose side effects that you have mentioned above could be an indicator of adverse reaction to the prescribed dose given and an adjustment may need to be made, Please consult your doctor as soon as possible to discuss what would be the best protocol of measure. ...Read more
What are the chances of severe side effects from triamincinolone cream? I have a rash all over my body & doc prescribed me that cream to put all over
Why do I have these weird type rashes under my arms and all around my thighs that look like scratches from a cat. No side effects. What is this?
Marks: They may actually be stretch marks, those are very typical places for stretch marks and stretch marks can have varying appearances from person to person. Especially if they are not painful or itchy or very bothersome in a physical way, my guess is that's what they are. Best wishes. ...Read more
After stooping topiramate usage, how long will it take for side effects such as tongue edema, rashes n white patches on tongue(maybe thrush)to go away?
Plan b one step pill and hives related? I took the Plan B pill 2 almost 3 weeks ago and I've started to get hives or rashes on my stomach, arms, legs, back and neck. It weird because I had no other side effects. But I was wondering if it could be related
The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely. Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps.
Good luck. ...Read more
Will rashes on forehead, genital itch and tingling n white tongue be a sign of HIV or side effects of topiramate?. Last week, negative HIV test.
I've been taking sertraline for 2 weeks and suddenly developed a rash on my trunk — could this be a side effect? What to do?
Yes, could be: If there are no other new medications you've started, this rash could be related to zoloft (sertraline). Please contact you're prescribing physician and let him or her know what's happening. S/he may advise you to stop the zoloft (sertraline), but you need to hear this from your own doctor. Other medications may not cause this in you, and could be tried. Take care. ...Read more
My husband has developed really bad itchy rash all over his skin. It first started on the legs, spread to the sides of his groin n is spreading evrywhr?
Scabies?: Really bad itchy rash all over the body is common in a few conditions. If the intensity of itching is high with this distribution, I would suspect scabies. Chiggers is another condition that can start with the legs and then spread. Poison ivy also can start at the legs and could be very itchy. Any of these conditions could be responsible; he needs to be seen by his doctor to make a diagnosis. ...Read more
Bed bug bites may
have no sx's/signs except for 2 small skin puncture points. A reaction may show from a hr to several days later. It can cause itchy, pink, swollen, lesions w clear center. If hypersensitive blisters may occur. Telltale sign is linear track of lesions from sequential feedings doesn't always occur. Bites are in areas exposed while sleeping-arms, shoulders, neck ; legs. ...Read more
Please promptly: Discuss side effects with your prescribing provider/ psychiatrist. If you have trouble with swelling of lips, mouth, throat or tongue, problems with breathing — get emergency medical care. ...Read more